MATHEMATICAL PSEUDO-COMPLETION OF THE BGM MODEL

Takashi Yasuoka

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)375-401
    JournalInternational J. of Theory and Applied Finance
    Volume4
    Publication statusPublished - 2001 Jan 1

    Cite this

    MATHEMATICAL PSEUDO-COMPLETION OF THE BGM MODEL. / Yasuoka, Takashi.

    In: International J. of Theory and Applied Finance, Vol. 4, 01.01.2001, p. 375-401.

    Research output: Contribution to journalArticle

    @article{8a2e325ed76640d2bf7546d2c7781c38,
    title = "MATHEMATICAL PSEUDO-COMPLETION OF THE BGM MODEL",
    author = "Takashi Yasuoka",
    year = "2001",
    month = "1",
    day = "1",
    language = "English",
    volume = "4",
    pages = "375--401",
    journal = "International J. of Theory and Applied Finance",

    }

    TY - JOUR

    T1 - MATHEMATICAL PSEUDO-COMPLETION OF THE BGM MODEL

    AU - Yasuoka, Takashi

    PY - 2001/1/1

    Y1 - 2001/1/1

    M3 - Article

    VL - 4

    SP - 375

    EP - 401

    JO - International J. of Theory and Applied Finance

    JF - International J. of Theory and Applied Finance

    ER -